Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 4(62), Pages 203–210 (Mi umn8129)  

Scientific notes and problems

Application of the theory of Markov chains to the arithmetic of quaternions

Yu. V. Linnik


Full text: PDF file (712 kB)

Bibliographic databases:
Received: 03.01.1954

Citation: Yu. V. Linnik, “Application of the theory of Markov chains to the arithmetic of quaternions”, Uspekhi Mat. Nauk, 9:4(62) (1954), 203–210

Citation in format AMSBIB
\Bibitem{Lin54}
\by Yu.~V.~Linnik
\paper Application of the theory of Markov chains to the arithmetic of quaternions
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 4(62)
\pages 203--210
\mathnet{http://mi.mathnet.ru/umn8129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69216}
\zmath{https://zbmath.org/?q=an:0057.04201}


Linking options:
  • http://mi.mathnet.ru/eng/umn8129
  • http://mi.mathnet.ru/eng/umn/v9/i4/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:483
    Full text:247
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021